0
2013
Impact Factor

T. Rudenko

Volokolamskoe sh. 4, Moscow, 125871, Russia
Theoretical Mechanics department, Faculty of Applied Mathematics and Physics, Moscow Aviation institute

Publications:

Bardin B. S., Rudenko T. V., Savin A. A.
On the Orbital Stability of Planar Periodic Motions of a Rigid Body in the Bobylev–Steklov Case
2012, vol. 17, no. 6, pp.  533-546
Abstract
We deal with the problem of orbital stability of pendulum-like periodic motions of a heavy rigid body with a fixed point. We suppose that a mass geometry corresponds to the Bobylev–Steklov case. The stability problem is solved in nonlinear setting.
In the case of small amplitude oscillations and rotations with large angular velocities the small parameter can be introduced and the problem can be investigated analytically.
In the case of unspecified oscillation amplitude or rotational angular velocity the problem is reduced to analysis of stability of a fixed point of the symplectic map generated by the equations of the perturbed motion. The coefficients of the symplectic map are determined numerically. Rigorous results on the orbital stability or instability of unperturbed motion are obtained by analyzing these coefficients.
Keywords: Hamiltonian system, periodic orbits, normal form, resonance, action-angel variables, orbital stability
Citation: Bardin B. S., Rudenko T. V., Savin A. A.,  On the Orbital Stability of Planar Periodic Motions of a Rigid Body in the Bobylev–Steklov Case, Regular and Chaotic Dynamics, 2012, vol. 17, no. 6, pp. 533-546
DOI:10.1134/S1560354712060056

Back to the list